# SDR QXEA200602421

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,910 hours, 30,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pedestal
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT FROM CENTER PEDESTAL WHEN EXTERNAL POWER REMOVED.  MAINTENANCE REPLACED THE ALTITUDE ALERTER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
